# SDR AMTA200600446

- Difficulty date: July 25, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145525
- Part serial: 7176
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT DUCT PRESSURE = 20 PSI, LT DUCT PRESSURE= 40 PSI BOTH IN CLIMP AND CRUISE.  REMOVED AND REPLACED PRSOV VALVE AND OPS CHECKED NORMAL IAW MM.  A/C OK FOR SERVICE.  (K)
